# SDR IPXA2016102009625

- Difficulty date: September 30, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: AJC702933
- Condition: Cracked
- Location: Bs 2065
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, SUPPORT FRAME IS CRACKED INSIDE ACCESS HOLE 311AB BS 2065.  REMOVED, FABRICATED AND REPLACED SUPPORT FRAME IAW DWG. AJC7029 AND SRM 51-33-01.
